# SDR 9603259606

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE FS 756 ATTACH FITTINGS AT LONGERONS 29L AND 29R.  REPLACED BOTH FITTINGS PER SRM 51-30-5.
